Alert archive / Ohio / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 161, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 13, 2025, 1:53 AM EDT for 4 counties in Ohio. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2025, 1:53 AM EDT (05:53 UTC)
- Expired
- Aug 13, 2025, 2:45 AM EDT
- In force
- 52 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashland County, OH, Erie County, OH, Huron County, OH, Lorain County, OH
The radar
The Cleveland radar (KCLE), 60 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 2:04 AM EDT | TORNADO | New London, OH | A tornado briefly touched down in New London blowing down several trees on houses and powerlines. |
| Aug 13, 2:06 AM EDT | TSTM WND DMG | New London, OH | A large tree was blown onto a house causing roof damage. Several large trees were also blown down in and around New London. Time was estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 5.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 880 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1346 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.1
The text
As transmitted.
744
WUUS51 KCLE 130553
SVRCLE
OHC005-043-077-093-130645-
/O.NEW.KCLE.SV.W.0161.250813T0553Z-250813T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
153 AM EDT Wed Aug 13 2025
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Eastern Huron County in north central Ohio...
Erie County in north central Ohio...
Northwestern Ashland County in north central Ohio...
Southwestern Lorain County in north central Ohio...
* Until 245 AM EDT.
* At 152 AM EDT, a severe thunderstorm was located near Plymouth, or
16 miles north of Mansfield, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Norwalk, Wellington, New London, Wakeman, Oberlin, Lagrange,
Pittsfield, Greenwich, Berlin Heights, North Fairfield, Kipton, and
Rochester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4099 8242 4099 8252 4109 8270 4138 8250
4122 8207 4097 8242
TIME...MOT...LOC 0552Z 220DEG 34KT 4099 8261
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
042 follow-up statements
760
WWUS51 KCLE 130618
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
218 AM EDT Wed Aug 13 2025
OHC005-130628-
/O.CAN.KCLE.SV.W.0161.000000T0000Z-250813T0645Z/
Ashland OH-
218 AM EDT Wed Aug 13 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ASHLAND COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4109 8270 4138 8250 4122 8207 4107 8229
4107 8243 4105 8253
TIME...MOT...LOC 0618Z 220DEG 34KT 4118 8240
$$
OHC043-077-093-130645-
/O.CON.KCLE.SV.W.0161.000000T0000Z-250813T0645Z/
Huron OH-Erie OH-Lorain OH-
218 AM EDT Wed Aug 13 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR EASTERN HURON...ERIE AND SOUTHWESTERN LORAIN COUNTIES...
At 218 AM EDT, a severe thunderstorm was located near Wakeman, or 11
miles east of Norwalk, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Norwalk, Wellington, New London, Wakeman, Oberlin, Lagrange,
Pittsfield, Berlin Heights, North Fairfield, Kipton, and Rochester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4109 8270 4138 8250 4122 8207 4107 8229
4107 8243 4105 8253
TIME...MOT...LOC 0618Z 220DEG 34KT 4118 8240
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
04484
WWUS51 KCLE 130635
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
235 AM EDT Wed Aug 13 2025
OHC043-077-093-130645-
/O.EXP.KCLE.SV.W.0161.000000T0000Z-250813T0645Z/
Huron OH-Erie OH-Lorain OH-
235 AM EDT Wed Aug 13 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HURON...ERIE AND
SOUTHWESTERN LORAIN COUNTIES WILL EXPIRE AT 245 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 4109 8270 4138 8250 4122 8207 4107 8229
4107 8243 4105 8253
TIME...MOT...LOC 0635Z 220DEG 34KT 4130 8226
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 7:38 PM EDT, 6 hours 15 minutes earlier.
Area forecast discussion, Aug 12, 7:38 PM EDT, 6 hours 15 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 738 PM EDT Tue Aug 12 2025 .SYNOPSIS... A cold front pushes out of the Great Lakes and across the area Wednesday afternoon and evening. High pressure builds in on Thursday and persists through Saturday. The next cold front pushes towards the area on Sunday. && .NEAR TERM /THROUGH WEDNESDAY/... 700 PM Update... Thunderstorm activity has mostly dissipated this evening aside from a corridor extending from near Findlay northeast towards Cleveland where multiple pop-up showers and storms continue to develop. Opted to update PoPs to reflect these specific locations and timing through this evening. Original Discussion... The main forecast concern through tonight will be potential for some showers and thunderstorms in a warm/humid pre-frontal airmass. A cold front will approach from the northwest overnight, with a weak shortwave expected to move into the area from the west overnight tonight. Scattered convection has developed along a lake breeze boundary from Lake/Geauga Counties points northeast, with some towering cumulus extending southwest along/just west of the I-71 corridor into the Central Highlands. Convection will likely continue along the lake breeze through early this evening, and will likely see at least a few attempts at convection towards the Central Highlands too. Will likely see scattered convection that's currently (3 PM) ongoing on the nose of higher theta-e air from western OH into IN push northeast towards Northwest and Central OH this evening. Am expecting a window near and after sunset later this evening where convection attempts to diminish with the loss of heating. However, as a shortwave moves in from the west overnight and into the pre-dawn Wednesday an increase in coverage is likely due to lift ahead of the shortwave. This increased shower/thunder coverage (expecting at least scattered activity) will spread east-northeast across the area towards sunrise Wednesday, leading to POPs increasing late tonight. Any localized back-building convection through this evening may lead to locally heavy rain, as seen by a very localized area of 3-4" of rain falling across north-central Ashtabula County with lake breeze storms this afternoon. Otherwise, parts of Northwest OH remain outlooked for a Marginal Risk (level 1 of 5) for strong wind gusts if any organized convection spreads in from the west/southwest this evening (low confidence on any severe). It will remain on the warm and humid side tonight, with overnight lows generally in the upper 60s/lower 70s. && .SHORT TERM /WEDNESDAY NIGHT/... Muggy and unsettled weather continues on Wednesday as the cold front sags southeast across the area through the evening hours. The greatest potential for showers/storms will be in the morning across Northeast OH and Northwest PA in association with a weak shortwave, and then in the afternoon and early evening along and ahead of the advancing cold front in conjunction with peak heating. The risk for severe weather with any thunderstorms on Wednesday is minimal, though locally heavy rainfall will remain possible given PWAT values of 1.70-1.90"...this risk would be realized if any localized training or back-building occurs. The overall evolution of POPs/rain chances is a little bit uncertain for Wednesday. The greatest large-scale forcing for ascent will likely be focused across Northeast OH and Northwest PA during the morning/midday hours ahead of the weak shortwave, with weak subsidence behind the shortwave across our area through the afternoon. However, with a cold front sagging in at peak heating, some increase in showers/storms will still likely take place during the afternoon hours. Have a window of likely to categorical (60-80%) POPs during the morning hours along and east of the I-71 corridor along and ahead of the weak shortwave, in line with the latest NBM guidance. Have another window of higher POPs during the afternoon-early evening along and ahead of the cold front, though have POPs peaking at 40-60% in this window to reflect the overall lack of forcing and likely somewhat disorganized nature of convection per recent hi-res models (this is generally 10-30% lower than NBM guidance). Chance (30-50%) POPs linger into Wednesday evening but decrease from northwest to southeast into the night behind the front. Highs Wednesday will reach the low to mid 80s, though it will still be muggy with dew points near/above 70 ahead of the front. Lows Wednesday night will generally dip into the mid-upper 60s. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Weak high pressure will bring slightly cooler and quiet weather to end the week. We trend warmer and more humid this weekend as high pressure slides to the east, setting up return flow. A cold front approaches on Sunday and crosses Sunday or Monday. A brief window of high pressure is hinted at later Monday into Tuesday, though progression of the front is uncertain that far out. Overall, have a dry forecast from Thursday through Saturday night for most of the area. Low POPs (20-30%) linger across our southern counties on Thursday, as enough moisture may still be lingering for a few showers/storms to pop with daytime heating. POPs return starting Sunday as the cold front approaches. Given uncertainty regarding how far south the front will push early next week low POPs linger for Monday and Tuesday, especially farther south across the area. Temperatures will cool to closer to normal for Thursday and Friday and surge back above normal this weekend. A modest cooling trend is forecast for Monday and Tuesday, assuming we do see the cold front push through the area. && .AVIATION /00Z Wednesday THROUGH Sunday/... Widespread VFR conditions are being observed across the area with scattered clouds between 5-10kft. Upstream, a shortwave trough has aided in the development of a line of convection, extending from south-central Michigan to the southwest towards central Indiana. This line is expected to push east into the area, first impacting KTOL and KFDY by 03Z and then the remaining terminals throughout the night. Hi-res guidance continues to maintain most terminals remaining in VFR conditions, however there is a potential for MVFR visibilities in the heaviest areas of precipitation. In addition, given the unfavorable timing for convection, opted to handle any thunder potential with VCTS versus prevailing as not expecting widespread thunder. By Wednesday morning, showers should be primarily focused across eastern terminals, increasing in likelihood Wednesday afternoon as the cold front moves east. This may pose another period for non-VFR conditions, but those instances should remain isolated. South to southwest winds of 5-10 knots will become light and variable overnight before gradually becoming westerly Wednesday morning into the afternoon behind the departing front. Outlook...Isolated to scattered showers and thunderstorms with non-VFR conditions are forecast through Wednesday evening. && .MARINE... Generally quiet marine conditions will continue through this week as southerly to southwesterly winds 5-10 knots persist over the lake. Winds will become northerly at 8-12 knots behind the cold front Wednesday night/early Thursday. High pressure builds over the lake late this week which will allow for winds to return light and variable. Lake breezes will likely occur again on Friday and Saturday afternoon. There will be favorable conditions for waterspouts as the cold front approaches the lake from the west tonight and Wednesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Sullivan NEAR TERM...04/Sullivan SHORT TERM...Sullivan LONG TERM...Sullivan AVIATION...04 MARINE...13
Hazardous weather outlook, Aug 12, 3:19 PM EDT, 10 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 319 PM EDT Tue Aug 12 2025 LEZ061-142>149-162>169-131930- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 319 PM EDT Tue Aug 12 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Any stronger thunderstorms over western Lake Erie may produce localized 40-50 MPH wind gusts through this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Waterspouts are possible across parts of Lake Erie Wednesday night and early Thursday, especially between the Islands and Conneaut. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-131930- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 319 PM EDT Tue Aug 12 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Isolated to scattered thunderstorms are expected at times this afternoon through tonight. Locally heavy rainfall is possible if thunderstorms repeatedly impact the same location. A few stronger storms through this evening may also produce 40-50 MPH wind gusts, though the overall risk for severe weather is minimal. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are expected on Wednesday, especially southeast of a line from Bowling Green to Cleveland. Locally heavy rainfall remains possible with any slow-moving or training thunderstorms. A few stronger storms may also produce 40-50 MPH wind gusts, though the overall risk for severe weather is minimal. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Aug 12, 9:28 PM EDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
928 PM EDT Tue Aug 12 2025
OHZ012-014-089-130215-
Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
928 PM EDT Tue Aug 12 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAKE AND
NORTHWESTERN ASHTABULA COUNTIES THROUGH 1015 PM EDT...
At 927 PM EDT, Doppler radar was tracking a strong thunderstorm near
Madison, or 7 miles south of Geneva-On-The-Lake, moving northeast at
15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ashtabula, Geneva-On-The-Lake, Geneva, Madison, Perry, Austinburg,
North Perry, North Madison, and Edgewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4164 8093 4167 8101 4172 8101 4171 8111
4174 8117 4182 8111 4186 8101 4187 8090
4189 8082 4191 8080 4191 8076
TIME...MOT...LOC 0127Z 211DEG 12KT 4175 8099
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SefcovicSpecial weather statement, Aug 13, 12:21 AM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1221 AM EDT Wed Aug 13 2025
OHZ029-036-037-047-130515-
Marion OH-Richland OH-Morrow OH-Knox OH-
1221 AM EDT Wed Aug 13 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN RICHLAND...EASTERN
MARION...MORROW AND NORTHWESTERN KNOX COUNTIES THROUGH 115 AM EDT...
At 1221 AM EDT, Doppler radar was tracking a strong thunderstorm over
Delaware, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mount Gilead, Galion, Lexington, Cardington, Bellville, Centerburg,
Ashley, Waldo, Chesterville, Sparta, Waterford, Caledonia, Edison,
Marengo, Fulton, Shauck, Iberia, and State Route 229 at US Route 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4028 8275 4035 8275 4036 8293 4041 8292
4042 8302 4043 8303 4044 8315 4070 8304
4072 8273 4071 8262 4059 8249 4027 8272
TIME...MOT...LOC 0421Z 204DEG 33KT 4030 8305
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
04Special weather statement, Aug 13, 1:04 AM EDT, 49 minutes before
Special Weather Statement
National Weather Service Cleveland OH
104 AM EDT Wed Aug 13 2025
OHZ018-027>030-036-037-047-130545-
Seneca OH-Crawford OH-Wyandot OH-Marion OH-Richland OH-Ashland OH-
Morrow OH-Knox OH-
104 AM EDT Wed Aug 13 2025
...STRONG THUNDERSTORMS WILL IMPACT RICHLAND...SOUTHERN SENECA...
NORTHEASTERN MARION...SOUTHWESTERN ASHLAND...WYANDOT...NORTHERN
MORROW...CRAWFORD AND NORTHWESTERN KNOX COUNTIES THROUGH 145 AM
EDT...
At 104 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Upper Sandusky to near Mount Gilead.
Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mansfield, Tiffin, Bucyrus, Upper Sandusky, Mount Gilead, Galion,
Shelby, Ontario, Lexington, Crestline, Fredericktown, Bellville, New
Washington, Bloomville, Sycamore, New Riegel, Chatfield, Waterford,
Carey, and Butler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4086 8351 4119 8323 4074 8226 4045 8258
TIME...MOT...LOC 0504Z 233DEG 24KT 4086 8332 4061 8278
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
04Special weather statement, Aug 13, 1:15 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
115 AM EDT Wed Aug 13 2025
OHZ011>014-023-089-PAZ001-130600-
Geauga OH-Lake OH-Trumbull OH-Ashtabula Lakeshore OH-Cuyahoga OH-
Ashtabula Inland OH-Northern Erie PA-
115 AM EDT Wed Aug 13 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN TRUMBULL...GEAUGA...
NORTHERN CUYAHOGA...LAKE AND ASHTABULA COUNTIES THROUGH 200 AM EDT...
At 114 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles northwest of North Kingsville to near
Perry to 6 miles north of Cleveland. Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cleveland, Painesville, Ashtabula, Willowick, Conneaut, Chardon,
Fairport Harbor, Geneva-On-The-Lake, Lakewood, Euclid, Mentor,
Cleveland Heights, Westlake, Willoughby, Eastlake, Warrensville
Heights, Geneva, South Russell, Madison, and North Kingsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4194 8049 4193 8052 4143 8055 4140 8101
4146 8189 4149 8183 4149 8171 4176 8129
4199 8048
TIME...MOT...LOC 0514Z 267DEG 21KT 4216 8083 4180 8122 4158 8168
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
04Special weather statement, Aug 13, 1:42 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
142 AM EDT Wed Aug 13 2025
OHZ010-011-013-020>022-130630-
Summit OH-Geauga OH-Portage OH-Medina OH-Lorain OH-Cuyahoga OH-
142 AM EDT Wed Aug 13 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PORTAGE...
SOUTHWESTERN GEAUGA...CUYAHOGA...MEDINA...SUMMIT AND CENTRAL LORAIN
COUNTIES THROUGH 230 AM EDT...
At 142 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cleveland to near Brunswick to 6 miles
east of Wellington. Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cleveland, Akron, Elyria, Medina, Parma, Cuyahoga Falls, Cleveland
Heights, Strongsville, Brunswick, Westlake, North Royalton, North
Ridgeville, Kent, Barberton, Solon, Hudson, Wadsworth, Twinsburg,
Tallmadge, and Streetsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4113 8225 4140 8207 4149 8166 4149 8119
4121 8131 4101 8159
TIME...MOT...LOC 0542Z 275DEG 27KT 4143 8168 4127 8184 4115 8210
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
04Local storm report, Aug 13, 1:50 AM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
150 AM EDT Wed Aug 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM Marine Tstm Wind 1 NNW Fairport Harbor 41.76N 81.28W
08/13/2025 M53 MPH Lake OH Buoy
Buoy station FAIO1 Fairport, OH Measured
gust to 46 knots.
&&
KECThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:32 PM EDT | Special Weather Statement | CLE | Geauga | 28 min |
| Aug 12, 8:58 PM EDT | Special Weather Statement | CLE | Geauga | 32 min |
| Aug 12, 9:28 PM EDT | Special Weather Statement | CLE | Lake | 47 min |
| Aug 12, 10:46 PM EDT | Special Marine Warning | CLE | 89 min | |
| Aug 12, 11:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| Aug 13, 12:21 AM EDT | Special Weather Statement | CLE | Morrow | 54 min |
| Aug 13, 12:31 AM EDT | Special Marine Warning | CLE | 89 min | |
| Aug 13, 1:04 AM EDT | Special Weather Statement | CLE | Crawford, Richland, Seneca, Wyandot | 41 min |
| Aug 13, 1:15 AM EDT | Special Weather Statement | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 45 min |
| Aug 13, 1:30 AM EDT | Special Marine Warning | CLE | 45 min | |
| Aug 13, 1:36 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Huron, Morrow, Richland, Seneca | 39 min |
| Aug 13, 1:42 AM EDT | Special Weather Statement | CLE | Medina, Summit | 48 min |
| Aug 13, 1:56 AM EDT | Special Marine Warning | CLE | 111 min | |
| Aug 13, 3:37 AM EDT | Special Weather Statement | CLE | Mahoning, Trumbull | 53 min |
| Aug 13, 2:54 PM EDT | Special Weather Statement | CLE | Trumbull | 36 min |
| Aug 13, 4:07 PM EDT | Special Weather Statement | CLE | Knox | 38 min |
| Aug 13, 7:36 PM EDT | Areal Flood Advisory | CLE | Mahoning | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.